# SDR DALA2025081206035

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 EMPENNAGE VERTICAL STABILIZER T/E AREA, RUDDER POSITION UNIT 42WV ELECTRICAL CONNECTOR WITH CORROSION. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTORS IAW ESPM REF 20-44-11. (1137635).
